×

Found 41,037 Documents (Results 1–100)

100
MathJax

Backward iterations for solving integral equations with polynomial nonlinearity. (English. Russian original) Zbl 07584669

Vestn. St. Petersbg. Univ., Math. 55, No. 1, 16-26 (2022); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 9(67), No. 1, 23-36 (2022).
MSC:  45Gxx 65Rxx 65Cxx
PDF BibTeX XML Cite
Full Text: DOI

On the properties of rings of integro-differential operators and their corresponding equations. (English. Russian original) Zbl 07581894

Math. Notes 112, No. 2, 303-308 (2022); translation from Mat. Zametki 112, No. 2, 291-297 (2022).
MSC:  47G20 45J05 16S32
PDF BibTeX XML Cite
Full Text: DOI

On one class of multidimensional integral equations of convolution type with convex nonlinearity. (English. Russian original) Zbl 07581363

Differ. Equ. 58, No. 5, 680-690 (2022); translation from Differ. Uravn. 58, No. 5, 686-695 (2022).
MSC:  45K05 45M05
PDF BibTeX XML Cite
Full Text: DOI

On the properties of a semigroup of operators generated by a Volterra integro-differential equation arising in the theory of viscoelasticity. (English. Russian original) Zbl 07581362

Differ. Equ. 58, No. 5, 662-679 (2022); translation from Differ. Uravn. 58, No. 5, 669-685 (2022).
MSC:  45K05 45D05 74K10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software